Alert archive / Michigan / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 38, NWS Gaylord, MI

July 18, 2005Otsego County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 18, 2005, 12:19 PM EDT for Otsego County, Michigan. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2005, 12:19 PM EDT (16:19 UTC)
Expired
Jul 18, 2005, 12:51 PM EDT
In force
32 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Otsego County, MI

The radar

The NCL Michigan radar (KAPX), 20 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 12:30 PM EDTTSTM WND DMG9 Se Gaylord, MI3 INCH TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 11:10 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 4.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2005-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2005-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1074 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
-49 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 181621
SVRAPX
MIC137-181700-
/O.NEW.KAPX.SV.W.0038.050718T1619Z-050718T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1219 PM EDT MON JUL 18 2005

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTSEGO COUNTY IN NORTHWEST LOWER MICHIGAN

* UNTIL 100 PM EDT

* AT 1216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 11 VANDERBILT TO WATERS...MOVING EAST AT 30 MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  JOHANNESBURG AROUND 1230 PM EDT...

BOATERS ON AREA LAKES SHOULD MOVE TO SHORE AND SEEK SHELTER NOW. DO
NOT GET CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 4518 8468 4488 8469 4487 8440 4518 8442

$$
2 follow-up statements
000 
WWUS34 KAPX 181630
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1230 PM EDT MON JUL 18 2005

MIC137-181700-
/O.CON.KAPX.SV.W.0038.000000T0000Z-050718T1700Z/
OTSEGO MI-
1230 PM EDT MON JUL 18 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM EDT FOR
OTSEGO COUNTY...

AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM PICKEREL LAKE TO 6 MILES SOUTH OF WATERS...MOVING 
EAST AT 30 MPH.

THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  JOHANNESBURG AROUND 1235 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT OUTDOORS...STAY
AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4518 8468 4488 8469 4487 8440 4518 8439

$$
000 
WWUS34 KAPX 181651
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1251 PM EDT MON JUL 18 2005

MIC137-181701-
/O.CAN.KAPX.SV.W.0038.000000T0000Z-050718T1700Z/
OTSEGO MI-
1251 PM EDT MON JUL 18 2005

...THE SEVERE THUNDERSTORM WARNING FOR OTSEGO COUNTY IS CANCELLED...

AT 1251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

LAT...LON 4518 8468 4488 8469 4487 8440 4518 8439

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:45 AM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jul 18, 7:45 AM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
745 AM EDT MON JUL 18 2005

.UPDATE...PER AREA OBSERVATIONS...DROPPED MENTION OF MORNING
FOG...AND PER RADAR TRENDS...ADJUSTED FORECASTS FOR CHANCE POPS
ANYWHERE UNTIL 2-3 PM...WHEN THUNDERSTORMS SHOULD BECOME MORE
NUMEROUS ALONG/EAST OF SURFACE FRONT.

ROWLEY

&&

.PREV DISCUSSION...ISSUED 400 AM EDT MON JUL 18

DISCUSSION...SHORTWAVE AND ASSOCIATED COLD FRONT WERE ADVANCING
THROUGH THE UPPER MS RIVER VALLEY EARLY THIS MORNING...PRODUCING
WIDESPREAD THUNDERSTORMS.

IMMEDIATE FORECAST CONCERN CENTERS ON EVOLUTION OF UPSTREAM
CONVECTION AND IMPACT ON AREA THIS MORNING. THEN...ATTENTION TURNS
TO SEVERE POTENTIAL...AND MARINE WINDS...THIS AFTERNOON INTO THIS
EVENING.

UPSTREAM CONVECTIVE COMPLEX WILL PUSH AWAY FROM SURFACE BOUNDARY/
700-500 MB QG FORCING ASSOCIATED WITH SHORTWAVE AND SHOULD THUS
WEAKEN/DIMINISH IN INTENSITY THIS MORNING...THUS DO NOT EXPECT ANY
SEVERE WEATHER DURING THE AM HOURS. HOWEVER...GIVEN 12Z CAPES (FROM
950 MB) 1000-1500 J/KG AND 950-850 MB MOISTURE ADVECTION ACROSS THE
FORECAST AREA...CONVECTION SHOULD HOLD TOGETHER SUFFICIENTLY TO
ADVANCE INTO WESTERN COUNTIES LATER THIS MORNING...WHILE ADDITIONAL
SHOWERS/THUNDERSTORMS HAVE DEVELOPED IN THE MOISTURE ADVECTION
REGIME AHEAD OF THE MAIN COMPLEX...PER LATEST NAM/GFS/RUC GUIDANCE.
CURRENT TRENDS FAVOR 60-70% POPS ACROSS THE WESTERN 1/2 OF EASTERN
UPPER MICHIGAN AND 30-50% POPS ACROSS MOST OTHER AREAS...EXCEPT FAR
E COUNTIES...TO START THIS MORNING. HOWEVER...CONDITIONS ARE
CHANGING FAIRLY RAPIDLY...AND TRENDS MAY YET COMPEL HIGHER POPS OVER
A LARGER AREA...ESPECIALLY ACROSS THE WEST.

AFTER THE INITIAL ROUND OF CONVECTION FADES...UPSTREAM COLD FRONT
WILL MOVE INTO AN INCREASINGLY UNSTABLE AIRMASS OVER THE FORECAST
AREA THIS AFTERNOON...WHILE 700-500 MB QG FORCING ASSOCIATED WITH
THE UPSTREAM SHORTWAVE WILL ACCOMPANY THE SURFACE FRONT...WHILE AN
80-100 KT 300-200 MB JET MAX WILL SWING THROUGH N/W COUNTIES OF THE
FORECAST AREA. GIVEN INSTABILITY...LOW LEVEL CONVERGENCE AND
SYNOPTIC ASCENT...A NEW ROUND THUNDERSTORMS SHOULD FIRE ALONG THE
BOUNDARY DURING THE AFTERNOON...WITH THE FRONT AND CONVECTION
ADVANCING E/SE THROUGH EARLY EVENING.

IN THE MOST UNSTABLE SCENARIO...0Z NAM SOUNDINGS MODIFIED FOR HIGH
TEMPS IN THE MID 80S (EASTERN UP/NW LOWER) TO MID 90S (IN DOWNSLOPE
AREAS ACROSS E/SE COUNTIES) AND DEWPOINTS AROUND 70F YIELD CAPES
2000-3000 J/KG...EVEN AS HIGH AS 4000 J/KG E/SE IF HIGHER DEWPOINTS
(LOWER 70S) POOL AHEAD OF FRONT AND OFFSET MIXING OF DRIER AIR ALOFT
TO THE SURFACE. HOWEVER...MORNING CONVECTION/ASSOCIATED CLOUD DEBRIS
MAY LIMIT DESTABILIZATION...ESPECIALLY ACROSS THE N/W. GIVEN THIS
SCENARIO AND 0Z NAM TIMING OF THE SURFACE BOUNDARY...THREAT FOR THE
PM ROUND OF THUNDERSTORMS SHOULD BE FOCUSED ACROSS THE EASTERN
1/2-2/3 OF NORTHERN LOWER MI. IN FACT...POPS WILL BE LIKELY DURING
THE AFTERNOON/EARLY EVENING ACROSS THE E/SE...AND EVEN HIGHER POPS
MAY BE NEEDED IF A LINE OF CONVECTION DEVELOPS.

THE INSTABILITY...IF POTENTIAL IS FULLY REALIZED...WILL SUPPORT
STRONG UPDRAFTS ALONG/AHEAD OF SURFACE FRONT. GIVEN 0-6 KM BULK
SHEAR 10-20 KTS TO START...INCREASING TO 20-30 KTS...SUPERCELLS DO
NOT APPEAR LIKELY...WITH A MORE LIKELY SCENARIO FAVORING PULSE
CONVECTION TO START...WITH A TRANSITION TO ORGANIZED BOWS/SEGMENTS.
THE MAIN SEVERE THREAT APPEARS TO BE DAMAGING WINDS THIS
AFTERNOON/EARLY EVE...AS 850-500 MB WINDS SHOULD INCREASE TO 30-40
KTS...WHILE 0Z NAM CROSS SECTIONS REVEAL SURFACE-700 DELTA THETA-E
AROUND 20C. HOWEVER...CANNOT RULE OUT ISOLATED LARGE HAIL GIVEN
DECENT CAPES IN -10C TO -30C LAYER...AND IF DRIER MID LEVEL AIR (700
MB DEWPOINT DEPRESSIONS 5-10C SWINGING AROUND SHORTWAVE)/LOWERING
WET BULB ZERO LEVELS (INTO THE 10.5 TO 12 KFT RANGE) SPREAD OVER
FRONT. LIMITING FACTORS FOR A WIDESPREAD/SIGNIFICANT SEVERE EVENT
INCLUDE AM CONVECTION POSSIBLY LIMITING PM DESTABILIZATION...THE
MAIN SHORTWAVE/STRONGEST SYNOPTIC FORCING LIFTING NE THIS
AFTERNOON/EVENING...AND ASSOCIATED BAND OF STRONGEST WINDS/DEEP
LAYER SHEAR (500 MB WINDS >50 KTS AND 0-6 KM BULK SHEAR > 40 KTS)
LAGGING BEHIND SURFACE FRONT POSITION. IN A LESS LIKELY
SCENARIO...IF MAXIMUM INSTABILITY IS REALIZED...AND IF SURFACE FRONT
SLOWS...ALLOWING STRONGER MID LEVEL WINDS/SHEAR TO CATCH UP WITH
CONVECTION...A SIGNIFICANT SEVERE EVENT COULD IMPACT E/SE COUNTIES
THIS AFTERNOON/EVENING.

MEANWHILE...WAVES ARE ALREADY 3 FEET ON NORTHERN LAKE MICHIGAN...
WITHIN THE TIGHTENING SURFACE PRESSURE GRADIENT AHEAD OF THE
APPROACHING FRONT. ALSO...THE MIXED LAYER WILL TAP INTO 25-35 KNOT
WINDS TODAY...PROMOTING GUSTY WINDS THAT WILL IMPACT DOWNWIND
NEARSHORE MARINE ZONES ACROSS THE N/E. THUS...WILL ISSUE SMALL CRAFT
ADVISORIES FOR ALL AREAS.

IN THE WAKE OF COLD FROPA...COOLER AND DRIER AIR WILL SPREAD INTO
THE FORECAST AREA TONIGHT/TUESDAY. AS COLD ADVECTION PUSHES 925 MB
TEMPS INTO THE 7-12C RANGE...THE MARINE BOUNDARY LAYER WILL REMAIN
WELL MIXED OVERNIGHT INTO TUESDAY MORNING...WITH SMALL CRAFT
ADVISORY CONDITIONS LIKELY FOR ALL AREAS. THEN...AS HIGH PRESSURE
SETTLES OVER THE REGION TUESDAY...WINDS SHOULD RAPIDLY DIMINISH.

FINALLY...AS THE POST FRONTAL SURFACE HIGH PUSHES EAST OF THE REGION
WEDNESDAY...STRONG SOUTHERLY FLOW WILL DEVELOP UPSTREAM...BETWEEN
THE RETREATING HIGH AND ANOTHER SHORTWAVE/ASSOCIATED COLD FRONT
PUSHING
INTO THE UPPER MS RIVER VALLEY/WESTERN LAKES. LOW LEVEL CONVERGENCE
AND STRONG MOISTURE TRANSPORT (ENHANCED BY 850 MB WINDS INCREASING
TO 30-40 KTS PUSHING RIBBON OF 850 MB DEWPOINTS 14C TO
18C)...DESTABILIZATION (CAPES AT LEAST 1000-2000 J/KG AND 700-500 MB
LAPSE RATES STEEPENING TO AROUND 7 C/KM) AND SYNOPTIC ASCENT
(INCLUDING 700-500 MB QG FORCING) SHOULD PROMOTE UPSTREAM
CONVECTION...POSSIBLY ORGANIZED/SEVERE WITHIN 35-45 KNOT 0-6 KM BULK
SHEAR REGIME. THIS REGIME WILL EVENTUALLY SLIDE E/SE AND INTO THE
FORECAST AREA. WHILE 0Z MODEL TIMING DIFFERS GREATLY CONCERNING THE
TIMING OF PRECIP...WITH THE NAM PUSHING CONVECTION INTO THE AREA AS
EARLY AS WEDNESDAY AFTERNOON...A COMPROMISE SOLUTION SUGGESTS CHANCE
POPS ARE IN ORDER AS EARLY AS WEDNESDAY NIGHT ACROSS THE N/W...AND
ALL AREAS THURSDAY. ADJUSTED FORECASTS ACCORDINGLY.

NO CHANGES TO FORECASTS BEYOND THURSDAY.

ROWLEY

&&

.APX...WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 18, 11:30 AM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1130 AM EDT MON JUL 18 2005

MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345-
LHZ345>349-191000-
ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA-
CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU-
MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO-
PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN
FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND
LAKE SUPERIOR
720 AM EDT MON JUL 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN
UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS NORTHERN MICHIGAN THIS AFTERNOON
AND EARLY EVENING. THERE IS A CHANCE THESE THUNDERSTORMS MAY BECOME
SEVERE...MAINLY EAST OF A LINE FROM MACKINAW CITY TO LUDINGTON.

THE PRIMARY SEVERE THREAT WILL BE DAMAGING WIND GUSTS EXCEEDING 60
MPH...ALTHOUGH ISOLATED THUNDERSTORMS MAY ALSO PRODUCE HAIL TO ONE
INCH IN DIAMETER.

THERE IS AN INCREASED CHANCE FOR RIP CURRENTS TODAY ON LAKE MICHIGAN
BEACHES OF NORTHERN MICHIGAN...ESPECIALLY ALONG US-2 WEST OF THE
MACKINAC BRIDGE.

HEAT INDICES WILL INCREASE INTO THE MIDDLE TO UPPER 90S THIS
AFTERNOON ACROSS PARTS OF NORTHERN LOWER MICHIGAN...ESPECIALLY
EAST OF I-75.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS AREA POSSIBLE ACROSS NORTHERN MICHIGAN WEDNESDAY NIGHT
AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL:
HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE)

ROWLEY/CAMPBELL

In the hours before

Special weather statement, Jul 18, 11:25 AM EDT, 54 minutes before
WATCH COUNTY NOTIFICATION FOR WATCH 643
NATIONAL WEATHER SERVICE GAYLORD MI
1125 AM EDT MON JUL 18 2005

MIC001-007-009-011-029-031-039-047-051-055-069-079-113-119-129-
135-137-141-143-165-190330-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
643 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREAS

IN MICHIGAN THIS WATCH INCLUDES 20 COUNTIES

IN NORTHERN MICHIGAN

ALCONA                ALPENA                ANTRIM
ARENAC                CHARLEVOIX            CHEBOYGAN
CRAWFORD              EMMET                 GLADWIN
GRAND TRAVERSE        IOSCO                 KALKASKA
MISSAUKEE             MONTMORENCY           OGEMAW
OSCODA                PRESQUE ISLE          ROSCOMMON
WEXFORD

IN NORTHWEST MICHIGAN

OTSEGO

THIS INCLUDES THE CITIES OF...ALPENA...ATLANTA...AU GRES...
AU SABLE...BEAVERTON...BELLAIRE...BOYNE CITY...CADILLAC...
CENTRAL LAKE...CHARLEVOIX...CHEBOYGAN...EAST JORDAN...
EAST TAWAS...ELK RAPIDS...ELLSWORTH...GAYLORD...GLADWIN...
GRAYLING...HARBOR SPRINGS...HARRISVILLE...HILLMAN...
HOUGHTON LAKE...HUBBARD LAKE...INDIAN RIVER...KALKASKA...
LAKE CITY...LEWISTON...LINCOLN...MACKINAW CITY...MANCELONA...
MCBAIN...MIO...ONAWAY...OSCODA...PELLSTON...PRUDENVILLE...
ROGERS CITY...ROSCOMMON...SKIDWAY LAKE...ST. HELEN...STANDISH...
STERLING...TAWAS CITY...TRAVERSE CITY AND WEST BRANCH.

LHZ347>349-361-362-190330-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
643 IN EFFECT UNTIL 7 PM EDT FOR THE FOLLOWING AREAS

THIS WATCH INCLUDES THE FOLLOWING ADJACENT COASTAL WATERS

5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY
STURGEON PT TO ALABASTER MI
LAKE HURON 5 NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT MI
EASTWARD BEYOND 5 NM OFF SHORE TO US-CANADIAN BORDER

LAKE HURON/PRESQUE ISLE LT. TO ALABASTER MI EASTWARD BEYOND 5 NM
OFF SHORE TO US-CANADIAN BORDER

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 5:10 AM EDTSevere Thunderstorm WarningAPXCheboygan20 min
Jul 18, 6:32 AM EDTSpecial Marine WarningAPX118 min
Jul 18, 12:48 PM EDTSevere Thunderstorm WarningAPXMontmorency49 min
Jul 18, 1:24 PM EDTSevere Thunderstorm WarningAPXAlpena, Presque Isle62 min
Jul 18, 1:29 PM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda61 min
Jul 18, 1:29 PM EDTSevere Thunderstorm WarningAPXOgemaw, Oscoda61 min
Jul 18, 1:38 PM EDTSpecial Marine WarningAPX69 min
Jul 18, 2:34 PM EDTSpecial Marine WarningAPX56 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.